I was wondering if any of you know of a linkt to being constantly run down and ill with VDD or if you experience similar things to me. I discovered my level was 7.5 in January and started a quick hit dose of 20,000 iu for 15 days finishing on 15th Feb, then 20,000 once a month for 5 months. This week I have a pretty bad cold with sore throat, lost voice, head cold etc. Last week I had a urinary tract infection. The week before I had conjunctivitis and the week before that I had what may have been gallstone attack but is looking likely was a sever stomach bug causing vomiting diarrhea and severe pain. prior to that I have already had a sickness bug and a 2 week long cold with lost voice all since christmas. This seems ridiculous and I can't work out why I'm so run down. I also constantly have mouth ulcers and styes in my eyes. Do you experience similar and could this be caused by VDD, if so how long should it take for the supplement to assist my symptoms?
Yes, low vitamin D directly effects your immunity. It's important to get your doctor to work with you to get your levels back to normal and to maintain it.
It takes quite some time and consistency of supplementing to increase your reserves again, but over time the health problems related to the deficiency will improve. It just takes a long time.
Hope this helps. And I hope you check back as I see your question went unanswered for awhile.
About a month ago I had been feeling so weak as if I was gonna die. I have 3 young children. I could not function. They see me going through it, and it affected them also. My doctor took blood and I found out my vitamin d level was 9. She prescribed me 50,000 iu's of vitamin d2. This is my forth week and there has been a slight change. I still get weak spells from time to time. This thing is scary! Have you had a symptom of dry mouth?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.